<  Back to the Polytechnique Montréal portal

Items where Author is "Wang, Changhong"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Jump to: Z
Number of items: 2.

Z

Zhang, L., Shi, P., Boukas, E.-K., & Wang, C. (2008). H-Infinity Model Reduction for Uncertain Switched Linear Discrete-Time Systems. Automatica, 44(11), 2944-2949. External link

Zhang, L., Shi, P., Boukas, E.-K., & Wang, C. (2006). H-Infinity Control of Switched Linear Discrete-Time Systems With Polytopic Uncertainties. Optimal Control Applications & Methods, 27(5), 273-291. External link

List generated on: Tue Apr 16 08:38:21 2024 EDT